MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ALTRUA 20; IMPLANTABLE DEVICE

BOSTON SCIENTIFIC CORPORATION ALTRUA 20; IMPLANTABLE DEVICE
Model Number S201
Medical Device Problem Code Failure to Capture (1081)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/14/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that boston scientific technical services (ts) was asked to review a possible loss of capture (loc) on the right ventricular (rv) lead.Ts confirmed loc on the rv lead, and programming options were discussed.The device and leads remain in service.No adverse patient effects were reported.

Brand Name
ALTRUA 20
Common Device Name
IMPLANTABLE DEVICE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
MDR Report Key10752601
Report Number2124215-2020-22307
Device Sequence Number16942832
Product Code LWP
UDI-Device Identifier00802526484384
UDI-Public00802526484384
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
N970003/S096
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date07/21/2010
Device Model NumberS201
Device Catalogue NumberS201
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/14/2020
Initial Report FDA Received Date10/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age77 YR